# SDR SWAA2023041214178

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CORROSION ON THRESHOLD WEB AT WL 156 - RBL 28.5 BS 440+7.5; BS 440+8.5; BS 440+11.5; BS 440+14.5; BS 440+18; BS 460+4.5; BS 460+13; BS 460+15; BS 460+17.5.<[01] REMOVED CORROSION AND EVALUATED BLEND. DEEPEST BLEND FOUND AT BS 440+14.5 .75 X .5 D .016. ORIGINAL THICKNESS IS 0.050(BLEND IS OUT OF LIMITS) PER SRM 53-60-15-1A-1 CAL TOOL ATS2588 SERIAL#:F00991 DUE: 2/29/2024;[02] RECEIVED NEW SUB THRESHOLD WEB. STARTED TO DRILL AND LOCATE PART IAW SRM 51-40-05; SRM 51-40-06;[03] LOCATED AND DRILLED NEW THRESHOLD WEB AT FCB BETWEEN BS 440 TO BS 492 R/H IAW SRM 51-40-05 AND DWG:143A8330 ID:0021 REV:-;[04] CORRECTIVE ACTION ON STEP 3 ; APPLICABLE DRAWING DWG: 143A8122 ID:0010 REV:-;[05] VERIFIED CORRECTIVE ACTIONS 1-4.;[06] UPDATED MEASUREMENTS;[07] VERIFIED MEASUREMENT TABLE
